# SDR SWAA991622

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: 233A5502
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT GO INTO THE UP POSITION.  FOUND GEAR LATCH AND PRESSURE WARNING C/B TRIPPED.  RESET C/B AND OPS CK GOOD PER MM.
